# SDR DALA2024081408111

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERONS 07L, 06L, 05L, 04L, 03L STA Y=1022 AT PASSENGER CABIN. SUMMARY OF NRC 00552: (ET) (HFEC) INSPECTION WAS ACCOMPLISHED ON LONGERONS 07L, 06L, 05L, 04L, 03L STA Y=1022 AT PASSENGER CABIN, 1 CRACK WAS CONFIRMED ON LONG 6LH. PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001 AND LONGERON 06L STA Y=1022 AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-05-2R REPAIR 2 FIG 201. (LP #0500549)
